# SDR SWAA2024083021518

- Difficulty date: August 2, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LEN OF EMERGENCY EXIT SIGN ON GALLEY 1 AT FWD GALLEY AREA 2024-458896<[01] REPLACED LEN OF EMERGENCY EXIT SIGN ON GALLEY 1 AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C ITEM (10);[02] CORRECTED STEP 1 REPLACED LENS OF EMERGENCY EXIT SIGN ON GALLEY 1 AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C ITEM (10);[03] REPLACED LENS OF EMERGENCY EXIT SIGN ON GALLEY 1 AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C ITEM (10). JOB COMPLETED.
